Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 1

 
   

Transmuted Generalized Rayleigh Distribution

PP: 9-20
doi:10.18576/jsap/030102
Author(s)
Faton Merovci,
Abstract
In this article, we generalize the generalized Rayleigh distribution using the quadratic rank transmutation map studied by Shaw et al. [9] to develop a transmuted generalized Rayleigh distribution. We provide a comprehensive description of the mathematical properties of the subject distribution along with its reliability behavior. The usefulness of the transmuted generalized Rayleigh distribution for modeling data is illustrated using real data.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved